EconPapers    
Economics at your fingertips  
 

Theorem of existence of ruptures in probability scale. Preliminary short version

Alexander Harin

MPRA Paper from University Library of Munich, Germany

Abstract: The theorems of existence of the ruptures have been proved. The ruptures can exist near the borders of finite intervals and of the probability scale. The theorems can be used, e.g., in economics and forecasting.

Keywords: probability; economics; forecasting; planning; modeling; modelling; simulation; utility; decisions; uncertainty (search for similar items in EconPapers)
JEL-codes: C1 D81 E47 G11 H3 O2 (search for similar items in EconPapers)
Date: 2010-06-15
New Economics Papers: this item is included in nep-for and nep-upt
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/23319/1/MPRA_paper_23319.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:23319

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-30
Handle: RePEc:pra:mprapa:23319